# SDR DALA2022030901538

- Difficulty date: March 7, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 66,186 hours, 21,764 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 LIGHTNING STRIKE ON FASTENER AT STA. 661 STR 2L. CORRECTIVE ACTION: REMOVED FASTENER FROM AREA. DAMAGE CONTAINED TO FASTENER. TREATED AND PRIMED IAW B757 SRM 51-20-01. INSTALLED NEW FASTENER AND SURFACE PROTECTION REF. B757 SRM. (2147765)
